CSpace
非线性特征值问题的正解
毛安民1; 栾世霞2
2003
Source Publication数学年刊a辑
ISSN1000-8314
Volume024Issue:002Pages:167
Abstract本文着重考察非线性特征值问题u"+λg(t)f(u)=0,0
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47938
Collection中国科学院数学与系统科学研究院
Affiliation1.曲阜师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
毛安民,栾世霞. 非线性特征值问题的正解[J]. 数学年刊a辑,2003,024(002):167.
APA 毛安民,&栾世霞.(2003).非线性特征值问题的正解.数学年刊a辑,024(002),167.
MLA 毛安民,et al."非线性特征值问题的正解".数学年刊a辑 024.002(2003):167.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[毛安民]'s Articles
[栾世霞]'s Articles
Baidu academic
Similar articles in Baidu academic
[毛安民]'s Articles
[栾世霞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[毛安民]'s Articles
[栾世霞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.